Wednesday, April 6, 2011

Whoa, Nelly!

I'm sitting here on the verge of tears.  I don't actually know what has me so upset.  Wait, I do know.  It's Nothing in Particular.  I injected myself with my Lupron this morning and then I added my Gonal-F...a dosage of 300.  I'm sure that the Gonal-F is already messing with my hormones.

I feel sad and down.  The complete opposite of what I have been feeling the last couple of days.  The last couple of days have been splendid...I'm thinking positive thoughts, I'm smiling, I'm daydreaming good things...all of it.  However today, I'm just down in the dumps.  The only thing I can come up with for my mood is the injection this morning.  Great.  I can't wait to add another dose of 150 of Gonal-F this evening AND Menopur and yet more Lupron.

If I'm feeling this way with just one dose in me, I hate to see what I will be like after several days of stimming.  My husband will not be a happy camper, that's for sure.  I will have to keep myself busy at home as to not cry at the drop of a hat or pick a fight with him.  I feel like I could do that, too.  I feel a bit of anger brewing for every little thing he has done to annoy me over the last 24 hours (not that it's been much, but there are things).  The last thing I want to do is start a fight but there is part of me right now that would welcome the chance to blow off some steam.

Man, oh man.  I don't remember feeling like this the last time I was stimming.  It was 2 years ago so I guess anything is possible.  I'm trying to focus on my ovaries producing some really good follicles with very mature, normal eggs.  My emotions are all over the place and I'm going to need something to focus on to keep myself in check.

10 comments:

someday-soon said...

{{{HUGS}}} The change over from BCPs to stims was a hard one for me too...but once I got a few days of stims down I was a-ok. Hopefully that will be the case for you. Maybe you could plan something relaxing tonight to do with your DH...like go out for dinner or something? GL at your first follie check!

Amanda said...

I'm sure it's just all the stimms. It's early and your body is still adjusting, so it will get better...I would suggest a nice long walk. I'm not sure what the weather is like where you are, but they've been a lifesaver to me during this TWW!

(hugs)

A said...

(HUG) Hang in there!!! If it's as nice of a day as it is here, maybe a walk (like Amanda suggested) would help lift your spirits!!!

Alex said...

It's those darn meds! I found myself incredibly emotional during that process. Just try to explain to the hubby that you're a mess due to the meds, and hopefully he'll understand. And definitely do some craft projects or walk or something - do not just sit there and think - believe me!!!

Pie said...

I don't call it loopy-ron for nothing. That stuff makes you crazy. It is totally the meds, most likely the extra loopyron. Hang in there, it is time-limited.

And just be pro-active with BJ, tell him you are cranky from the meds, and if you act crazy, just understand it is the meds talking, not you. That always helped my DH, to be reminded that loopyness was coming up.

((((hugs))))

suchagoodegg said...

It's an incredibly intense and emotional process withOUT the stims....then you add the drugs, and.....oooof. On the (big!) upside: this means they are WORKING!!! Grow follies, grooooow!!! xoxo

Erin said...

Sending you good thoughts! Hopefully this will all pay off...

Jenni said...

I hope it's just an off day, and that you're convincing yourself that it's the stims. I hope that your positivity comes back tomorrow or the next day. In the meanwhile, i guess, cry some, and be prepared to apologize. (I will have to work on that as well.)

callmemama said...

Whew, that does NOT sound like fun. Hope the rest of the meds yesterday went okay - didn't push you over the edge. Even if you're prepared for the hormone havoc, and you KNOW what's going on to make you feel the way you do, there is some part of you that JUST CAN'T STOP blowing up or lashing out or snapping at your hubby. Seriously, hormones are IN control.

HopeBPatient said...

Oh yeah, it's the meds. And I hate the evil Menopur! Maybe you can forewarn the hubby? Just as a reminder. It's still hard to stop the fights brought on by being overly emotional sometimes (let me tell you, I know) but sometimes we found if we could just both pull back and go "oh, it's the meds" we could stop ourselves from getting into it too much. Good luck!!